| Model Number |
1012269-06 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported failure to advance and difficulty removing the device appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the heavily calcified, heavily tortuous, 100% stenosed left anterior descending coronary artery.A 1.5x6mm mini trek balloon dilatation catheter (bdc) failed to cross due to the anatomy and faced resistance with the anatomy during removal.A non-abbott balloon and an unspecified stent were used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.